# SDR SWAA2015031237363

- Difficulty date: February 26, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT BS 907, STRINGER 18L.  R & R SPLICE IAW DWG & SRM.
